# SDR 2015FA0000088

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: General aviation
- Aircraft: N948EA
- Make and model: Cirrus SR22
- Aircraft serial: 3152
- Aircraft time: 604 hours
- Engine: Cont IO550N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

ACFT WAS COMING OUT OF ANNUAL INSPECTION.  LOW ALTITUDE FUNCTIONAL FLIGHT CHECK INDICATED NO ABNORMALITIES. HIGH ALTITUDE FUNCTIONAL FLIGHT CHECK INDICATED SMOKING EXHAUST PIPE AND LOSS OF TURBO SYSTEM. DECOWLING SHOWED OIL SPRAY. TRACED BACK TO FITTING ON SCAVENGE PUMP.  FURTHER INSPECTION REVEALED FITTING WAS NOT TIGHTENED FOLLOWING REINSTALLATION FOLLOWING STARTER ADAPTER O/H.
